International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 199-202
A new proof of a theorem of Toeplitz in summability theory
Department of Mathematics, University of Texas at El Paso, El Paso 79968, Texas, USA
Received 24 January 1985; Revised 11 June 1985
Copyright © 1987 P. Antosik and V. K. Srinivasan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The object of this paper is to give a new proof of a Theorem in Summability, as an application of a result of Antosik.